# SDR CALA2022101802825

- Difficulty date: October 14, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 59,245 hours, 25,535 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041822000
- Condition: Corroded
- Location: Str 43l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BET FR63-64 STRINGER 43L IS CORRODED REMOVED AND REPLACED STRG 43L IAW A320 SRM 51-42-11/001, RECEIVE D NEW STRG 43L P/N:D5347041822000, B/N=0003900958. EMP# V936039 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM O N NR# 38665.
